# SDR UIEA2024052600448

- Difficulty date: May 27, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 86,511 hours, 14,096 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Cracked
- Location: Bs 240
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1EA CRACK WAS FOUND ON THE FASTENER HOLE AT RH STA 240 #3 RD LAYER ( SHIM )( STA 240 RH #3 RD LAYER ( SHIM ) FABRICATED AND INSTALLED IAW RI-53-00-16890 REV A. NO FURTHER DEFECTS NOTED.  )
